# SDR JJBA20240304069

- Difficulty date: February 16, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 29-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CFII, CORROSION FOUND ON RH GUSSET #2 BTW FR 29 AND FR 36 IN FLOOR STRUCTURE AREA. AT CFII, ON RH GUSSET #2 BTW FR29 AND FR30 IN FLOOR STRUCTURE AREA CORROSION BLENDED OUT OF LIMIT AND REMOVED FOR REPLACEMENT. AT CFII, ON RH GUSSET #2 BTW FR29 AND FR36 IN FLOOR STRUCTURE AREA REPLACED
